Articles |

A Case of Eosinophilic Pneumonia and Vasculitis Induced by Diflunisal FREE TO VIEW

Michael W. Rich; Robin A. Thomas
Author and Funding Information

From the Department of Internal Medicine, Summa Health System, Akron, Ohio

1997 by the American College of Chest Physicians

Chest. 1997;111(6):1767-1769. doi:10.1378/chest.111.6.1767
Text Size: A A A
Published online


Drug-induced pneumonitis is an uncommon complication of nonsteroidal anti-inflammatory drug administration. Herein is the first reported case of pneumonitis resulting from diflunisal therapy. The patient demonstrated clinical and biopsy evidence of systemic vasculitis. She responded dramatically to administration of systemic glucocorticoids.




Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging & repositioning the boxes below.

Find Similar Articles
CHEST Journal Articles
PubMed Articles
  • CHEST Journal
    Print ISSN: 0012-3692
    Online ISSN: 1931-3543